# SDR USAA060248

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52421
- Condition: Corroded
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 1640 & 1661 AT BL 0.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 51-40-02; CORROSION LEVEL 1; TASK C5325203, DEFECT SIZE: 1.5"L X 1"W X .020"D.
